Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Julian

Moisturizers cuasing face to burn?

Recommended Posts

Ok putting on the BP causes slight discomfort, but its not bad at all. however, after i wait 10 minutes and put on the moisturizer (neutrogena sp15) my face feels like its on fire!

This usually subsides after like an hour but the moisturizers causes my face to go a little red and it burns.

Is this a possible mild alergic reaction to the moisturizer?

I doubt it it but im going to go put some on my arm to test out how my skin reacts. Is this reaction normal? I figured the moisturizer should be soothing if anything, not adversely effecting me...

Hmm any experience? Ill probably try and new moisturizer..

Share this post


Link to post
Share on other sites

that happens to me too. exact same moisturizer. my face burns n turns very red sad.gif

but dat was 2 weeks ago. i've switched to neutrogena healthy skin AHA lotion. it stings a bit when u first use it (cuz of AHA) but then it goes away after daily use. i highly recommend this one. my face doesn't flake as much n turn red =D> biggrin.gif/

Share this post


Link to post
Share on other sites

Yeah I get that too with that moisturizer but it only lasts a couple of minutes and it's not too bad. I think a lot of people have the same problem with this moisturizer.

Share this post


Link to post
Share on other sites

Happens twice to me after using that same moisturizer... it says it's hypo-allergenic, but I don't know... :-k

Maybe it doesn't mix well with the BP for some people.

I mean, my face was HORRIBLE, all red, irritated and itchy... touching it would make it all hurt.

Share this post


Link to post
Share on other sites

Bumping this thread!

My face is getting red after applying Cetaphil moisturizer! It says sensitive skin, etc... but still...

Does it not "mix" well with BP?

Share this post


Link to post
Share on other sites

For those of you who use BP ( I don't use it in my clinic, it's much too harsh and drying ) instead of a moisturizer with sunscreen, try applying Aloe Vera gel after the BP allow it to dry then apply Hyaluronic acid gel, it holds up to 1000 times its weight in water and is very soothing, then wait about 30 min before applying sunblock, at least an SPF 45 ( Fallene COTZ is great ) We carry the Hyaluronic gel ( Hydra Gel ) at loganwooskincare.com We are always availble to answer any skincare questions.

Share this post


Link to post
Share on other sites

The moisturizer that burned the living hell out of my face was Cetaphil. Not the lotion with SPF15 (that one is actually great), but the cream in the tub. One night I was particularly dry so I thought I'd go for more hardcore moisturizer...huge mistake! Within 30 minutes my entire face was on fire and blood red. Then it began to itch another 15 minutes later. Each passing minute it got worse until I washed my face with soap to get it all off. Then it was better. I noticed someone else mentioned Cetaphil in an above thread. I don't get it either - it says fragrance free, hypoallergenic, formulated for sensitive skin, no lanolins, blah blah blah. Whatever. All I can say is beware.

Share this post


Link to post
Share on other sites

I understand, try the Aloe Gel instead. The Hyaluronic Acid ( Hydra Gel ) isn't really a moisturizer it just helps hold the moisture in your skin, this will not irritate or burn either. Try to find a product that contains Sodium Hyaluronate as at least the third ingredient listed, if it is lower there won't be enough in the product to do much good. loganwoodskincare

Share this post


Link to post
Share on other sites

WHAT? #-o

I thought the BP itself was causing me to turn red. But, I was thinking: how could it when I'm into week 3 and don't even use an excessive amount of it?

It must be the Cetaphil!! $8 wasted. wait, Maybe i'll use it for my hands or something smile.gif

Share this post


Link to post
Share on other sites

I used to use that moisturizer, had the same burning, but it only lasted for about 15 minutes. With Eucerin it's a bit worse, but lasts the same amount of time.

Share this post


Link to post
Share on other sites

Halide,

I am also using the Cetaphil Daily moisturizer with SPF 15, noncomodogenic, etc

My face looks red but not sure what it is. I been using the Papaya soap from curryboy and doubt this is the problem because i use it on my hands all the time. I don't feel painful burning in my face but miniscule stinging . It does look redder than normal. Still can't figure it out

Reply to me asap if you still having redness. I am thinking of stopping this moisturizer. i know it's a waste of $8.00, funny that my hands are not red

Share this post


Link to post
Share on other sites

hey. my redness is slowly going away now that I'm into week 3 (but only on day 2 of the REAL regimen) and I'm still using cetaphil moisturizer day and night smile.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×